MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø58 TWO-HOLE; HIP ACETABULAR CUP CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL ACETABULAR SHELL Ø58 TWO-HOLE; HIP ACETABULAR CUP CEMENTLESS
Model Number 01.38.058DH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in for a post-op appointment 1 month after the primary surgery and it was observed that the acetabular cup moved and is in protrusion and the cause is unknown.The surgeon revised the cup, head, and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17-august-2022.Lot 2201526: (b)(4) items manufactured and released on 01-mar-2022.Expiration date: 2027-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
CUP: MPACT 3D METAL ACETABULAR SHELL Ø58 TWO-HOLE
Common Device Name
HIP ACETABULAR CUP CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15247649
Report Number3005180920-2022-00617
Device Sequence Number12214462
Product Code LPH
UDI-Device Identifier07630030812620
UDI-Public07630030812620
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.38.058DH
Device Catalogue Number01.38.058DH
Device Lot Number2201526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown